# SDR AALA20160404012

- Difficulty date: April 2, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 65,151 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: 60350021
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R4 DOOR ESCAPE SLIDE LENS SCREW FOUND WORN.  R & R SCREW IAW AMM 33-51-04.
